# SDR DALA2019031101611

- Difficulty date: March 11, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 54,774 hours, 29,067 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAINT SMELL OF ELECTRICAL SMOKE ON LANDING. INSPECTED OVERHEAD PANEL IN COCKPIT, INSPECTED TURTLE SHELL AREA, INSPECTED APU COMPARTMENT, INSPECTED 48 SECTION ACMS PACS, AND INSPECTED APU COMPARTMENT. NO OBVIOUS SIGNS OF LEAKS OR BURNED WIRES. T/S PER FIM 21-22-00-810-811 - BOTH PACKS CK GOOD - RAN BOTH ENG'S IN GROUND MODE & AIR MODE - NO SMELL NOTED - RECIRC FANS CK GOOD. CLEANED W/W'S, 48 SEC, BELLY, 48 SEC, & APU INLET PER MD90 AMM 49-17 - RPLD COALESCER BAGS PER AMM 21-54 - PERFORMED FULL DUCT BURN PER AMM 21-53. (LP# 5812807)
